# SDR RAIA2019110960002

- Difficulty date: November 6, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 42,495 hours, 26,242 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BREAK INBD INOP ON EICAS.   PERFORMED FULL BLEED OF THE NORMAL BRAKE AND EMERGENCY PARKING BRAKE SYSTEMS. OPS CHECK GOOD AT THIS TIME.
